# SDR SWAA2015091743982

- Difficulty date: September 2, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1352
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LE NR 331B, 3RD FROM INBD RIB CRACKED.  R & R RIB IAW SRM & DWG.
